# SDR A6WA202109287891

- Difficulty date: August 19, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 39,614 hours, 37,971 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Part number: 601R338303167
- Part serial: NSN
- Condition: Corroded
- Location: Fs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SERVICE DOOR LOWER SILL AT BETWEEN FS319.00 AND FS349.00.   ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED CORROSION ON SERVICE DOOR LOWER SILL AT BETWEEN FS319.00 AND FS349.00. FLOOR ANGLE P/N 601R338303-167. MEASUREMENTS P1 - L= 4.200Ï¿½ X W= 2.600Ï¿½ X  D= 0.005Ï¿½ AND P2 - L= 4.600Ï¿½ X W= 2.450Ï¿½ X D= 0.012Ï¿½. ORIGINAL THICKNESS 0.063Ï¿½ AND REMAINING THICKNESS FOR P1- 0.058Ï¿½ AND P2 - 0.051Ï¿½. HFEC PERFORMED WITH NO INDICATIONS. RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW MHIRJ REO 601R-53-21-3488 REV (-) DATED 2021-08-30.
